Please use this identifier to cite or link to this item:
Title: Numerov-type methods for oscillatory linear initial value problems
Authors: Φαμέλης, Ιωάννης Θ.
Item type: Journal article
Keywords: Linear initial value problem;Order conditions;Γραμμική αρχική τιμή;Συνθήκες προκειμένου
Subjects: Physics
Mathematical physics
Μαθηματική φυσική
Issue Date: 14-Feb-2015
Publisher: World Scienti c Publishing Company
Abstract: We present a new explicit Numerov-type method for the solution of second-order linear initial value problems with oscillating solutions. The new method attains algebraic order seven at a cost of six function evaluations per step. The method has the characteristic of zero dissipation and high phase-lag order making it suitable for the solution of problems with oscillatory solutions. The numerical tests in a variety of problems justify our effort.
Language: English
Citation: Famelis, I. (March 2009). Numerov-type methods for oscillatory linear initial value problems. International Journal of Modern Physics. 20(3). pp.383-398. World Scientific Publishing Company: 2009.
Journal: International Journal of Modern Physics C
Type of Journal: With a review process (peer review)
Access scheme: Embargo
License: Αναφορά Δημιουργού-Μη Εμπορική Χρήση-Όχι Παράγωγα Έργα 3.0 Ηνωμένες Πολιτείες
Appears in Collections:Δημοσιεύσεις

Files in This Item:
File Description SizeFormat 
  Restricted Access
229.82 kBAdobe PDFView/Open Request a copy

This item is licensed under a Creative Commons License Creative Commons